# SDR AALA20101017TUL05

- Difficulty date: October 17, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM HAS CORROSION FROM STATIONS 1155 TO 1212.  INSTALLED DOOR BEAM / DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-013563.
